# SDR ABXA040323

- Difficulty date: September 2, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 70,262 hours, 67,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991050311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED SEVERAL PLACES FORWARD OF FS 965.  REPAIRED RIGHT CUSP WEB FORWARD OF STA 965 IAW DC-9 SRM 53-01.
